# SDR CHQA200900188

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 19,610 hours, 18,462 cycles
- Engine: Rroyce AE3007A12
- Engine time: 20,484 hours, 15,509 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL THE CREW RECEIVED THE E1 & E2 FUEL LOW PRESS MSG ON THE EICAS AND THE L, R & TOTAL FUEL QUANTITY INDICATIONS BLANKED OUT.  THE FLIGHT THEN ABORTED TAKEOFF AND CLEARED THE RUNWAY.  CHECKLISTS WERE COMPLETED AND THE AIRCRAFT RETURNED TO THE GATE FOR INSPECTION BY MAINTENANCE.  THE CREW ALSO NOTED THAT THE "C" PUMPS WERE IN USE FOR THE TAKEOFF.  MAINTENANCE PERFORMED THE FUEL LOW PRESSURE WARNING TEST AND ADJUSTMENT IAW 145AMM 28-45-00.  OPS CHECKS WERE GOOD.  ALSO PERFORMED A FUEL INDICATION TEST AND ADJUSTMENT IAW 145AMM 28-41-00.  CHECK WAS SATISFACTORY.  NO DEFECTS WERE FOUND AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.
